It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Immune Disorders Board Index
Pages: 1 2 3 4 5 6 7 8 9 Showing 1 - 20 of 175 for cvid ivig. (0.003 seconds)


... I was recently diagnosed with CVID (IgG 4.15 g/l; IgA 0.22 g/l; IgM 0.40 g/l, with a poor vaccination response to pneumococcus (1 out of 9)). My doctor offered me to start with life-long immunoglobulin therapy (IVIG or SCIG). Iím a bit hesitant wether or not to start, because the last few years I havenít had a lot of respiratory infections. My main complaint is terrible... (0 replies)
... HI,I have IviG treatments every 4 wks. Unlike you however, they do make me feel so much better after I have them. Could you possibly be getting too much or too little. ... (91 replies)
... Sorry but I have to respond. you are right when you say, "People with CVID can have spleen, pancreas, gallbladder and liver problems." However they also can have broken legs, cuts on their fingers and any other illness. ... (91 replies)

... Hi, I came across your message while searching for a doctor to treat my CVID in Houston. You mentioned that you like your doctor. Does she have lots of experience with CVID? ... (91 replies)
... ired after the infusions because the antibodies were fighting a lot of tiny infections all over your body that you didn't even know you had. A lot of people with CVID say that the first few infusions actually can make you feel worse, and then you start feeling better in a few months to a year. ... (91 replies)
... I am FINALLY doing very well on it. For the first 6 weeks it was really hard. I was having major fatigue after and couldn't see the reason to do subq over ivig if I wasn going to be sick EVERY weekend versus once a month. But it finally went away and now my subq is going awesome. ... (91 replies)
... There aren't any other docs. I've taken the advice of some other posters on here and reached out to my Primary doc to get a referral to see an immunologist out of town, with no luck, he actually completely ignored my email. The reactions are not nearly as severe as they were in the beginning. I do feel pretty horrible that whole night. Then Saturday I'm in bed with an... (91 replies)
... and Benadryl prior to the IVIG infusion to prevent reactions. ... (91 replies)
... Your schedule is REALLY heavy. Anyone would be tired on it. I don't know a lot about CVID yet but enough. If you can cut your schedule down, you'd be better off. ... (91 replies)
... Wow. My doc won't let me do subq even tho I have severe reactions. Worried I will have too many injection sites and have skin reactions? I know, it doesn't make sense to me either lol. 21 days is good as I hear it has a 3 week half life. I"m always super run down on my 4th week. I got my doc to change my brand and am working on getting home infusions ;-) I hear really... (91 replies)
... are you CVID my hematologist uses it for treatment only, not any other time but I have CVID, antiphosphlipid syndrome and suspected Lupus. ... (91 replies)
... ly with an update. I am now on Hizentra and doing very well on it. I hardly ever get sick anymore. I did, however, get diagnosed with a lung disease caused by CVID which kind of came as a shock because I wasn't aware I could develop these things 1. Since I was on treatment and 2. ... (91 replies)
... I am new to HealthBoards....just found it! Wow, what great information and sharing of stories. I am 43, and was just diagnosed with CVID a year ago. I have been receiving IVIG for over a year now. ... (91 replies)
... I was diagnosed with CVID in January 2009. ... (91 replies)
... Hi Kelli1b, I am 25 and was just diagnosed with CVID. I have had quite a few lung infections, but I have also been to the ER alot for lung pain not associated with infection. Also, nodules were found in my CT-Scan as well. My immunologist mentioned GLILD, but I have not been tested for it. I was just wondering what GLILD is and what the symptoms are? There is not alot of... (91 replies)
... I hope my story will show you that you're not alone in what you've been experiencing with IVIG, and - more important - that there is a far less toxic alternative!! So here it is: After being diagnosed with PI more than a decade ago, I, too, started IVIG, first every 28 days, then every 21 - and I, too, had horrific reactions: fever, severe flulike symptoms, hallucinations,... (91 replies)
... I too get sick after infusion. I get IVIg 3 days per month for Polymyositis. They never infuse at a rate higher than 190 and I still get severe migrains hours after the final infusion. ... (91 replies)
... a couple of scary times of not remembering while driving.... Then they increased the IVIG to weekly. I did that for four weeks and NEVER GOT WELL. Horrible headache, back ache, eyesight fuzzy, nausea, and the brain fog got seriously bad. ... (91 replies)
... I have been on IVIG for 5.5 years and have reactions every time I infuse. We have tried everything, they an not serious reactions as they do not affect my breathing. ... (91 replies)
... w physician is not an primary immune disease specialist. You might consider asking him to contact the IDF and ask for a peer consultation, The IDF has a panel of CVID experts who will talk with your physician and coach him. It's a free service for you and your physician. ... (91 replies)


Associated Tags: cvid, fatigue, immune deficiency, ivig

Pages: 1 2 3 4 5 6 7 8 9

All times are GMT -7. The time now is 07:45 PM.





© 2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!